# SDR 98ZZZX797

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N180AR
- Make and model: Gulstm G1159B
- Aircraft serial: 148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolts
- Part number: NAS116565L
- Condition: Corroded
- Location: Winglet Attach
- Part time: 11,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT WING WINGLET ATTACHMENT BOLTS AND SLEEVES TO REMOVE WINGLET FOR ACCESS.  FOUND ALL SIX BOLTS EXCESSIVELY CORRODED.  THERE IS NO REQUIRED INSPECTION IN CHAPTER 5 FOR THESE BOLTS.  THERE IS ALSO NO REMOVAL OR INSTALLATION INSTRUCTIONS FOR WINGLET IN MM.  SUBMITTER RECEIVED SPECIAL INSTRUCTIONS FROM ENGINEERING FOR SEALING AND TORQUES.  SUBMITTER SUGGESTED WINGLET SHOULD HAVE CHAPTER 5 INSPECTION REQUIREMENT EVERY 5 YEARS, AND PROCEDURE TO INSTALL AND REMOVE.
